# SDR SWAA2022022365125

- Difficulty date: September 12, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 48,950 hours, 31,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ext Pwr Door Cut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT LOWER SKIN CRACKED. / REMOVED DAMAGED AREA FABRICATED DOUBLER AND FILLER. HFEC TRIMMED OUT AREA. TREATED PRIMED AND INSTALLED REPAIR DOUBLER AND FILLER AND NEW RUB STRIP WORK WAS DONE IN ACCORDANCE WITH SRM 53-10-15-2R-4.
